# SDR DXTA200701936

- Difficulty date: February 13, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 8,341 hours, 6,848 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: S33682
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 8,341 hours, 6,848 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT GEAR LIGHT DID NOT ILLUMINATE WITH THE GEAR DOWN CONFIRMED LIGHT INOP WITH ROTARY TEST. CYCLED GEAR 3 TIMES WITH NO CHANGE.  VISUALLY CONFIRMED GEAR EXTENDED.  FOLLOWED EMERGENCY GER EXTENTION CHECKLIST WITH NO CHANGE.  AFTER LANDING CONFIRMED GEAR LOCKED BEFORE TAXI IN TO FBO.  JACKED AIRCRAFT AND CYCLED GEAR IAW CESSNA 560 MM 32-01-00. INSTALLED NEW BULB P/N S3368-2 IN LH DOWNLOCK LIGHT. DURING GEAR CYCLES, ALL INDICATIONS NORMAL. DOWNJACKED AIRCRAFT, SERVICED EMERG. GEAR BOTTLE AND HYD. RESERVOIR AS REQUIRED. SAFETIED EMERG. GEAR ARM.
